# SDR CA050315011

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN APPROX. 4 INCH CRACK WAS FOUND ON THE RT SIDE, UPPER REAR PORTION OF VERTICAL STAB.  THE AREA IS JUST BELOW THE AFT LOWER FAIRING.  THE AIRFRAME STRUCTURAL MANUAL CONTAINS A REPAIR SCHEME SPECIFIC TO THIS CRACKING. REF CHAP 55-00-00. REPAIRS ARE IN PROGRESS IAW SRM DRAWINGS. THE LOWER AFT FAIRING SHEAR FITTING AND PLATE ARE ALSO BEING REPLACED WITH NEW.
